# SDR DXTA2022060263220

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N526QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0068
- Aircraft time: 5,443 hours, 3,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS DO NOT ILLUMINATE IN ARM (WITH BATTERIES IN OFF POSITION) DURING THE POWER ON CHECKLIST.  THEY ALL ILLUMINATE NORMALLY IN THE ON POSITION. CHARGED CABIN EMERGENCY LIGHTS PER TC FLT 33-1001 AND 680 A.M.M. 33-50-00. OPS CHECK GOOD.
